# SDR USAA070614

- Difficulty date: August 8, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 768-772, S27R, RT KEEL BEAM MEMBER HAS CORROSION.  INSTALLED FILLERS & ANGLE/SPLICE PER EA 98782, 98787, 98793, CORR TASK C53-202-01, DEFECT SIZE:  5 INCHES.
